# SDR AALA20040431

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 21 THROUGH 31 AND TAIL CONE SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  FOUND WIRES IN TAIL COMPARTMENT SHORTED.  REPAIRED WIRES FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 21 THROUGH 31 AND TAIL CONE SIDEWALL EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
